# SDR 95ZZZM583

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 2 Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

XKYC - FLT NR 204 - ON TAKEOFF ROLL, REACHING 110 KNOTS, NR 2 MAIN TIRE SEPARATED, ABORTED TAKEOFF.  FOUND DAMAGED FLAP COVE PANEL ABOVE NR 2 TIRE.  ACCOMPLISHED TEMPORARY REPAIR PER AVITAS REPAIR ORDER 95AVAT.003R001 TO PANEL P/N 65-21656-621.  REPLACED NR 1 AND NR 2 WHEEL ASSEMBLIES.  REMOVED AND REPLACED LEFT WING INBOARD TRAILING EDGE FLAP COVE PANEL PER MM 57-20-31, REFERENCED IN AVITAS REPAIR ORDER 95AVAT.003R0-1.  TEMPORARY REPAIR INSPECTIONS TERMINATED.  AIRCRAFT RETURNED TO SERVICE.
